Alert archive / Ohio / River Flood Warnings in 2013
River Flood Warning 10, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Jan 13, 2013, 7:25 PM EST for Hancock County, Ohio. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2013, 7:25 PM EST (00:25 UTC)
- Expired
- Jan 14, 2013, 11:00 AM EST
- In force
- 16 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
County Hancock County, OH
The radar
The Cleveland radar (KCLE), 158 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Eagle Creek above Findlay (FECO1). The gauge peaked at 9.39 ft at Jan 14, 2013, 12:00 AM EST.
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 10 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04188496, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
439 WGUS41 KCLE 140025 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 725 PM EST SUN JAN 13 2013 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... EAGLE CREEK ABOVE FINDLAY PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC063-140825- /O.NEW.KCLE.FL.W.0010.130114T0025Z-000000T0000Z/ /FECO1.1.ER.130113T2307Z.130114T1230Z.000000T0000Z.UU/ 725 PM EST SUN JAN 13 2013 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE EAGLE CREEK ABOVE FINDLAY * FROM THIS EVENING UNTIL FURTHER NOTICE * AT 7:00 PM SUNDAY THE STAGE WAS...9.1 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 9.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 9.5 FEET BY MONDAY MORNING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * AT 9.0 FEET...EAGLE CREEK WILL OVERRUN ITS BANKS AND BEGIN TO INUNDATE PORTIONS OF FREMONT AND GRACELAND AVENUE. $$
3 follow-up statements
661 WGUS81 KCLE 140303 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1003 PM EST SUN JAN 13 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... GRAND RIVER AT PAINESVILLE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... BLANCHARD RIVER NEAR FINDLAY MAUMEE RIVER NEAR GRAND RAPIDS EAGLE CREEK AT PHALANX STATION ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE MAUMEE RIVER AT WATERVILLE SCIOTO RIVER NEAR LARUE SCIOTO RIVER NEAR PROSPECT EAGLE CREEK ABOVE FINDLAY PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC123-143-173-141103- /O.CON.KCLE.FL.W.0007.000000T0000Z-000000T0000Z/ /WDVO1.1.ER.130113T1706Z.130114T1800Z.000000T0000Z.NO/ 1003 PM EST SUN JAN 13 2013 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE. * AT 9:30 PM SUNDAY THE STAGE WAS 9.9 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.0 FEET BY MONDAY AFTERNOON THEN BEGIN FALLING. * AT 12.0 FEET...LOWER PORTIONS OF SOUTH CHERRY AND EAST WATER STREET FLOOD. PROPERTY ALONG RIVER ROAD AND ROUTE 24 MAY EXPERIENCE BASEMENT FLOODING. THE WATERWORKS AND MEMORIAL PARKS WILL BE COMPLETELY INUNDATED. * AT 11.0 FEET...LOWER PORTIONS OF ERIE STREET FLOOD. * AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK. $$ OHC093-141103- /O.ROU.KCLE.HY.S.0000.000000T0000Z-000000T0000Z/ /ELRO1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1003 PM EST SUN JAN 13 2013 FORECAST INFORMATION FOR BLACK RIVER AT ELYRIA. * AT 9:00 PM SUNDAY THE STAGE WAS 5.3 FEET. * FLOOD STAGE IS 9.5 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 7.2 FEET MONDAY EVENING. $$ OHC085-140333- /O.CAN.KCLE.FL.W.0005.000000T0000Z-130115T0000Z/ /PNVO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1003 PM EST SUN JAN 13 2013 THE FLOOD WARNING IS CANCELLED FOR THE GRAND RIVER AT PAINESVILLE. * AT 9:30 PM SUNDAY THE STAGE WAS 6.2 FEET. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 7.6 FEET MONDAY EVENING. * AT 8.5 FEET...LOW LAND FLOODING ADJACENT TO THE RIVER IN THE METROPARK LIKELY. VROOMAN ROAD INUNDATED. * AT 8.0 FEET...WATER LEVELS WILL OVERRUN THE BANKS ALONG THE METROPARK SOUTH OF PAINESVILLE. VROOMAN ROAD WILL BE THREATENED. $$ OHC063-141103- /O.EXT.KCLE.FL.W.0006.130114T0600Z-130115T1200Z/ /FDYO1.1.ER.130114T0600Z.130114T1200Z.130115T0600Z.NO/ 1003 PM EST SUN JAN 13 2013 THE FLOOD WARNING CONTINUES FOR THE BLANCHARD RIVER NEAR FINDLAY. * UNTIL TUESDAY MORNING. * AT 9:00 PM SUNDAY THE STAGE WAS 10.4 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE TONIGHT AND CONTINUE TO RISE TO NEAR 11.2 FEET BY MONDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TUESDAY MORNING. * AT 12.0 FEET...WATER IMPACTS RIVER STREET AND APPLE ALLEY ON THE WEST SIDE OF FINDLAY...BLANCHARD STREET BETWEEN SANDUSKY AND MAIN CROSS...AND SEVERAL STREETS SOUTH OF CLINTON COURT NEAR RIVERSIDE PARK. * AT 11.0 FEET...FLOODING IMPACTS AREAS NEAR RIVERSIDE PARK AND EAST MAIN CROSS STREET IN THE CITY OF FINDLAY. * AT 10.0 FEET...WATER REACHES EAST MAIN CROSS STREET NEAR LYE CREEK. * AT 9.0 FEET...FLOODING OCCURS ON LOW LYING ROADS ALONG THE RIVER WEST OF FINDLAY...INCLUDING COUNTY ROAD 140. * AT 8.0 FEET...WATER COVERS LOW LYING PORTIONS OF SOUTH RIVER ROAD AND HOWARD STREET ON THE WEST SIDE OF FINDLAY. $$ OHC095-173-141103- /O.EXT.KCLE.FL.W.0009.130114T0600Z-130116T1000Z/ /GRRO1.1.ER.130114T0600Z.130115T0000Z.130115T2200Z.NO/ 1003 PM EST SUN JAN 13 2013 ...FLOOD WARNING NOW IN EFFECT UNTIL LATE TUESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER NEAR GRAND RAPIDS. * UNTIL LATE TUESDAY NIGHT. * AT 4:15 PM SUNDAY THE STAGE WAS 13.0 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE TONIGHT AND CONTINUE TO RISE TO NEAR 15.8 FEET BY MONDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON. * AT 16.5 FEET...THURSTON STATE PARK FLOODED. LOW LYING LAND NEAR GRAND RAPIDS FLOODS. * AT 15.0 FEET...LOWLAND FLOODING NEAR THE TOWN OF GRAND RAPIDS AND SECONDARY ROADS. $$ OHC095-173-141103- /O.CON.KCLE.FL.W.0008.000000T0000Z-000000T0000Z/ /WTVO1.1.ER.130113T1900Z.130115T0000Z.000000T0000Z.NO/ 1003 PM EST SUN JAN 13 2013 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE. * AT 9:00 PM SUNDAY THE STAGE WAS 10.1 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY MONDAY EVENING THEN BEGIN FALLING. * AT 12.0 FEET...RESIDENCES ALONG THE RIVER MAY EXPERIENCE BASEMENT FLOODING. FLOODING BEGINS IN SIDE CUT METRO PARK. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$ OHC101-141103- /O.CON.KCLE.FL.W.0002.000000T0000Z-000000T0000Z/ /LARO1.1.ER.000000T0000Z.130114T1800Z.000000T0000Z.NO/ 1003 PM EST SUN JAN 13 2013 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE. * AT 9:00 PM SUNDAY THE STAGE WAS 11.5 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.1 FEET BY MONDAY AFTERNOON THEN BEGIN FALLING. * AT 13.0 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. FLOODWATERS WILL SPREAD TO EAST VINE STREET. * AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY ROADS. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$ OHC101-141102- /O.CON.KCLE.FL.W.0001.000000T0000Z-000000T0000Z/ /PRGO1.1.ER.000000T0000Z.130114T1800Z.000000T0000Z.NO/ 1003 PM EST SUN JAN 13 2013 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR PROSPECT. * AT 9:00 PM SUNDAY THE STAGE WAS 10.0 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.4 FEET BY MONDAY AFTERNOON THEN BEGIN FALLING. * AT 10.0 FEET...HIGHWAY 203 IS INACCESSIBLE NORTH OF PROSPECT. FLOODING OCCURS NEAR ELM STREET IN NORTHERN PARTS OF PROSPECT. * AT 9.0 FEET...WATER INUNDATES LOW PORTIONS OF HIGHWAY 203 NORTH OF PROSPECT. $$ OHC063-141102- /O.CON.KCLE.FL.W.0010.000000T0000Z-000000T0000Z/ /FECO1.1.ER.130113T2307Z.130114T1230Z.000000T0000Z.UU/ 1003 PM EST SUN JAN 13 2013 THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK ABOVE FINDLAY. * AT 9:00 PM SUNDAY THE STAGE WAS 9.2 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.5 FEET BY MONDAY MORNING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * AT 10.0 FEET...WATER FROM THE EAGLE CREEK WILL IMPACT PORTIONS OF SOUTH BLANCHARD ST., BROOKSIDE DRIVE, FREMONT AND GRACELAND STREETS. * AT 9.0 FEET...EAGLE CREEK WILL OVERRUN ITS BANKS AND BEGIN TO INUNDATE PORTIONS OF FREMONT AND GRACELAND AVENUE. $$ OHC155-141102- /O.EXT.KCLE.FL.W.0003.000000T0000Z-130115T0934Z/ /PHAO1.1.ER.130112T1412Z.130113T0300Z.130115T0334Z.UU/ 1003 PM EST SUN JAN 13 2013 THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK AT PHALANX STATION. * AT 9:00 PM SUNDAY THE STAGE WAS 7.8 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS FORECAST. * AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE THREATENED. $$
320 WGUS81 KCLE 141008 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 508 AM EST MON JAN 14 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE BLANCHARD RIVER NEAR FINDLAY MAUMEE RIVER NEAR GRAND RAPIDS MAUMEE RIVER AT WATERVILLE SCIOTO RIVER NEAR LARUE SCIOTO RIVER NEAR PROSPECT EAGLE CREEK ABOVE FINDLAY PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC123-143-173-141808- /O.CON.KCLE.FL.W.0007.000000T0000Z-130115T2248Z/ /WDVO1.1.ER.130113T1706Z.130114T1200Z.130115T1648Z.NO/ 508 AM EST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE. * AT 4:30 AM MONDAY THE STAGE WAS 10.6 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CREST NEAR 10.6 FEET EARLY THIS MORNING THEN FALL BELOW FLOOD STAGE BY MID DAY ON TUESDAY. * AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK. $$ OHC063-141808- /O.CON.KCLE.FL.W.0006.000000T0000Z-130114T1933Z/ /FDYO1.1.ER.130114T1200Z.130114T1200Z.130114T1333Z.NO/ 508 AM EST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE BLANCHARD RIVER NEAR FINDLAY. * AT 4:00 AM MONDAY THE STAGE WAS 10.9 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO RISE TO JUST ABOVE 11.0 FEET BY MID MORNING THEN FALL BACK BELOW FLOOD STAGE DURING THE AFTERNOON. * AT 11.0 FEET...FLOODING IMPACTS AREAS NEAR RIVERSIDE PARK AND EAST MAIN CROSS STREET IN THE CITY OF FINDLAY. $$ OHC095-173-141807- /O.CON.KCLE.FL.W.0009.000000T0000Z-130116T0300Z/ /GRRO1.1.ER.130114T2200Z.130115T0600Z.130115T1500Z.NO/ 508 AM EST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER NEAR GRAND RAPIDS. * AT 4:15 PM SUNDAY THE STAGE WAS 13.0 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 15.2 FEET BY LATE TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * AT 15.0 FEET...LOWLAND FLOODING NEAR THE TOWN OF GRAND RAPIDS AND SECONDARY ROADS. $$ OHC095-173-141807- /O.CON.KCLE.FL.W.0008.000000T0000Z-000000T0000Z/ /WTVO1.1.ER.130113T1900Z.130115T0000Z.000000T0000Z.NO/ 508 AM EST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE. * AT 4:00 AM MONDAY THE STAGE WAS 10.5 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.8 FEET BY LATE TONIGHT THEN BEGIN FALLING. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$ OHC101-141807- /O.CON.KCLE.FL.W.0002.000000T0000Z-000000T0000Z/ /LARO1.1.ER.000000T0000Z.130114T1800Z.000000T0000Z.NO/ 508 AM EST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE. * AT 4:00 AM MONDAY THE STAGE WAS 11.9 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.1 FEET BY THIS AFTERNOON THEN BEGIN FALLING. * AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY ROADS. $$ OHC101-141807- /O.CON.KCLE.FL.W.0001.000000T0000Z-000000T0000Z/ /PRGO1.1.ER.000000T0000Z.130114T1200Z.000000T0000Z.NO/ 508 AM EST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR PROSPECT. * AT 4:00 AM MONDAY THE STAGE WAS 10.5 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO RISE TO NEAR 10.8 FEET AROUND SUNRISE THEN BEGIN FALLING * AT 10.0 FEET...HIGHWAY 203 IS INACCESSIBLE NORTH OF PROSPECT. FLOODING OCCURS NEAR ELM STREET IN NORTHERN PARTS OF PROSPECT. $$ OHC063-141600- /O.CON.KCLE.FL.W.0010.000000T0000Z-130114T1600Z/ /FECO1.1.ER.130113T2307Z.130114T0500Z.130114T1000Z.UU/ 508 AM EST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK ABOVE FINDLAY. * AT 4:00 AM MONDAY THE STAGE WAS 9.1 FEET. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MID MORNING. * AT 9.0 FEET...EAGLE CREEK WILL OVERRUN ITS BANKS AND BEGIN TO INUNDATE PORTIONS OF FREMONT AND GRACELAND AVENUE. $$
839 WGUS81 KCLE 141611 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1111 AM EST MON JAN 14 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... BLANCHARD RIVER NEAR FINDLAY ...THE FLOOD WARNING HAS EXPIRED FOR THE FOLLOWING RIVERS IN OHIO... EAGLE CREEK ABOVE FINDLAY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE MAUMEE RIVER NEAR GRAND RAPIDS MAUMEE RIVER AT WATERVILLE SCIOTO RIVER NEAR LARUE SCIOTO RIVER NEAR PROSPECT PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC123-143-173-150011- /O.EXT.KCLE.FL.W.0007.000000T0000Z-130116T0400Z/ /WDVO1.1.ER.130113T1706Z.130115T0000Z.130115T2200Z.NO/ 1111 AM EST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE. * AT 10:30 AM MONDAY THE STAGE WAS 10.9 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 11.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY AFTERNOON. * AT 11.0 FEET...LOWER PORTIONS OF ERIE STREET FLOOD. * AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK. $$ OHC063-141641- /O.CAN.KCLE.FL.W.0006.000000T0000Z-130114T1933Z/ /FDYO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1111 AM EST MON JAN 14 2013 THE FLOOD WARNING IS CANCELLED FOR THE BLANCHARD RIVER NEAR FINDLAY. * AT 10:00 AM MONDAY THE STAGE WAS 10.9 FEET. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 10.9 FEET. THE RIVER WILL FALL TO 10.2 FEET BY TUESDAY MORNING. * AT 11.0 FEET...FLOODING IMPACTS AREAS NEAR RIVERSIDE PARK AND EAST MAIN CROSS STREET IN THE CITY OF FINDLAY. * AT 10.0 FEET...WATER REACHES EAST MAIN CROSS STREET NEAR LYE CREEK. $$ OHC095-173-150010- /O.EXT.KCLE.FL.W.0009.000000T0000Z-130116T1800Z/ /GRRO1.1.ER.130114T1622Z.130115T0000Z.130116T0600Z.NO/ 1111 AM EST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER NEAR GRAND RAPIDS. * AT 9:20 AM MONDAY THE STAGE WAS 14.6 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS AFTERNOON AND RISE TO NEAR 15.5 FEET BY LATE TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING. * AT 15.0 FEET...LOWLAND FLOODING NEAR THE TOWN OF GRAND RAPIDS AND SECONDARY ROADS. $$ OHC095-173-150010- /O.CON.KCLE.FL.W.0008.000000T0000Z-000000T0000Z/ /WTVO1.1.ER.130113T1900Z.130115T0000Z.000000T0000Z.NO/ 1111 AM EST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE. * AT 10:00 AM MONDAY THE STAGE WAS 10.8 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 11.0 FEET BY LATE TONIGHT THEN BEGIN FALLING. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$ OHC101-150010- /O.CON.KCLE.FL.W.0002.000000T0000Z-000000T0000Z/ /LARO1.1.ER.000000T0000Z.130114T1800Z.000000T0000Z.NO/ 1111 AM EST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE. * AT 10:00 AM MONDAY THE STAGE WAS 12.1 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS NEAR CREST AND WILL BEGIN FALLING THIS EVENING. * AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY ROADS. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$ OHC101-150010- /O.CON.KCLE.FL.W.0001.000000T0000Z-000000T0000Z/ /PRGO1.1.ER.000000T0000Z.130114T1430Z.000000T0000Z.NO/ 1111 AM EST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR PROSPECT. * AT 10:00 AM MONDAY THE STAGE WAS 10.6 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS NEAR CREST AND WILL BEGIN FALLING LATE THIS AFTERNOON AND EVENING. * AT 10.0 FEET...HIGHWAY 203 IS INACCESSIBLE NORTH OF PROSPECT. FLOODING OCCURS NEAR ELM STREET IN NORTHERN PARTS OF PROSPECT. $$ OHC063-141641- /O.EXP.KCLE.FL.W.0010.000000T0000Z-130114T1600Z/ /FECO1.1.ER.130113T2307Z.130114T0500Z.000000T0000Z.UU/ 1111 AM EST MON JAN 14 2013 THE FLOOD WARNING HAS EXPIRED FOR THE EAGLE CREEK ABOVE FINDLAY. * AT 10:00 AM MONDAY THE STAGE WAS 8.7 FEET. * FLOOD STAGE IS 9.0 FEET. * AT 9.0 FEET...EAGLE CREEK WILL OVERRUN ITS BANKS AND BEGIN TO INUNDATE PORTIONS OF FREMONT AND GRACELAND AVENUE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jan 13, 6:48 PM EST, 37 minutes earlier.
Area forecast discussion, Jan 13, 6:48 PM EST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
648 PM EST SUN JAN 13 2013
.SYNOPSIS...
A COLD FRONT WILL MOVE EAST ACROSS THE AREA THIS EVENING AS LOW
PRESSURE OVER THE REGION TRACKS NORTHEAST INTO QUEBEC. HIGH
PRESSURE WILL BUILD EAST ACROSS THE LOWER GREAT LAKES THROUGH
TUESDAY BRINGING DRY CONDITIONS. THE NEXT COLD FRONT WILL MOVE
SOUTH ACROSS THE AREA LATE WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
WILL LET THE FLOOD WATCH EXPIRE IN THE WEST AT 00Z. THE RAIN IS
MAKING GOOD PROGRESS EAST ACROSS THE AREA AND MAY BE ABLE TO GET
RID OF THE REMAINING WATCH LATER THIS EVENING. STILL EXPECTING A
BRIEF SHOT OF SNOW AT THE TAIL END OF THE PRECIP IN NW OH.
DEWPOINTS REMAIN IN THE MIDDLE 30S THAT AREA SO ACCUMS WILL BE
TOUGH. WILL HAVE TO MONITOR CONDITIONS LATER TONIGHT FOR FREEZING
DRIZZLE. JUST MINOR CHANGES FOR NOW.
ORIGINAL...RAIN WILL OVERSPREAD THE AREA OVER THE NEXT COUPLE HOURS AHEAD OF
TROUGH LIFTING TOWARDS THE WESTERN GREAT LAKES. FLOOD WATCHES
REMAIN IN EFFECT AND A WIDESPREAD HALF INCH OF RAIN IS EXPECTED
ACROSS NORTHERN OHIO/NW PA. LOCALLY HIGHER AMOUNTS OF THREE
QUARTERS TO ONE INCH ARE POSSIBLE BUT THESE AMOUNTS ARE LIKELY NOT
GOING TO BE WIDESPREAD ENOUGH TO CAUSE FLOODING PROBLEMS IN MANY
AREAS. THE TOLEDO AREA RECEIVED UP TO 2 INCHES OF RAIN LAST NIGHT
AND WILL MONITOR THAT AREA CLOSELY. HAVE DECIDED TO LEAVE THE
FLOOD WATCHES IN EFFECT AS SOILS ARE SATURATED DUE TO SNOW MELT
ACROSS THE ENTIRE FORECAST AREA WITH FULL DRAINAGE DITCHES AND
CREEKS ALREADY RUNNING HIGHS. LOCALIZED FLOODING REMAINS POSSIBLE
AND WILL MONITOR PRECIPITATION THIS EVENING.
SHARP 925-850MB BAROCLINIC ZONE THAT HAS BEEN NEARLY STATIONARY
ACROSS NE INDIANA/SE MICHIGAN GETS PULLED EAST ACROSS THE AREA THIS
EVENING. THE COLUMN WILL COOL ENOUGH IN NW OHIO TO SEE A BRIEF
WINDOW OF SNOW AS PRECIPITATION AND DEEP MOISTURE PULLS OUT. SNOW
WILL HAVE A HARD TIME STICKING ON THE WET GROUND SO NOT EXPECTING
MUCH IN THE WAY OF ACCUMULATION. TRICKIER PART OF THE FORECAST IS
POTENTIAL FOR DRIZZLE/FREEZING DRIZZLE ACROSS THE EASTERN HALF OF
THE FORECAST AREA OVERNIGHT AS WE QUICKLY LOSE MOISTURE ABOVE 900MB.
NAM SOUNDINGS ARE MUCH MORE GENEROUS WITH LOW LEVEL MOISTURE AND
DRIZZLE CHANCES OVERNIGHT WHILE GFS SUGGEST WE WILL DRY OUT IN THE
LOW LEVELS. EXPECTING THE TEMPERATURES TO DROP BELOW FREEZING AS
DEWPOINTS REALLY START TO FALL AFTER 06Z SO RIGHT ON THE EDGE BETWEEN
HAVING FREEZING DRIZZLE BE A PROBLEM. WITH EVEN THE NAM SHOWING
FALLING DEWPOINTS AND WESTERLY WINDS OF 10-15 MPH...WILL FAVOR THE
DRIER GFS SOLUTIONS AND ONLY CARRY A BRIEF CHANCE OF FREEZING
DRIZZLE IN THE FORECAST LATE TONIGHT.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/...
HIGH PRESSURE BUILDS EAST ACROSS THE LOWER GREAT LAKES THROUGH
TUESDAY WITH DRY CONDITIONS EXPECTED. HAVE HELD ON TO SOME CLOUDS
THROUGH MONDAY MORNING BEFORE SUBSIDENCE AND DEEP LAYER DRY AIR WINS
OUT WITH CLEARING SKIES. TEMPERATURES WILL RETURN TO MORE SEASONAL
VALUES WITH HIGHS NEAR 30 DEGREES. TEMPERATURES WILL ONLY WARM A FEW
DEGREES ON WEDNESDAY AS SOUTHWESTERLY FLOW INCREASES AHEAD OF THE
NEXT COLD FRONT.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
THE LONG TERM BEGINS THURSDAY WITH THE GFS AND 12Z ECMWF IN
REASONABLY GOOD AGREEMENT. MODELS SHOW A DEEP POLAR VORTEX OVER
HUDSON BAY WITH AN ARCTIC COLD FRONT EAST/WEST ACROSS THE SOUTHERN
LAKES ABOUT TO DROP ACROSS THE AREA. A SURFACE HIGH WILL BE OVER
MISSOURI. OVER THE NEXT 24 HOURS THE FRONT DOES MOVE THROUGH AND
ALTHOUGH 850MB TEMPS DROP OFF ENOUGH TO GET LAKE EFFECT SNOW TO
DEVELOP THURSDAY AND THURSDAY NIGHT...THE WHOLE SYSTEM APPEARS TO BE
MOVING MORE EAST THAN SOUTH SO WE GET MORE OF A GLANCING BLOW.
FRIDAY THE MISSOURI HIGH BUILDS IN TO THE OHIO VALLEY AS THE COLD
AIR BEGINS TO RETREAT NORTHEAST. SATURDAY MODELS DIVERGE
SIGNIFICANTLY WITH THE GFS DEVELOPING A RATHER DEEP SURFACE LOW OVER
THE WESTERN LAKES THAT MOVES EAST ACROSS THE LAKES DURING THE DAY
WHILE THE ECMWF DOESNT HAVE THE FEATURE UNTIL MONDAY. WILL GO WITH A
BLEND OF THE MODELS FROM THURSDAY THROUGH FRIDAY AND THEN HPC IN THE
LATE PERIODS GIVEN THE DIFFERENCES IN THE MODELS.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
LOW PRESSURE OVER OHIO THIS EVENING WILL MOVE OFF TO THE EAST
EARLY TONIGHT. RAIN ACROSS WESTERN SITES BUILDING NORTHEAST TO
EASTERN SITES...WILL BE AT ERI BY AROUND 01Z. CONDITIONS IN THE
SHORT TERM RANGING FROM MVFR TO IFR ACROSS ALL SITES. OBS TO THE
WEST IN INDIANA SHOWING SOME SNOW AND FREEZING PRECIP. CONTINUED
TO MENTION SOME RAIN/SNOW MIX THEN SNOW BEFORE ENDING. NOT
THINKING IMPACT WILL BE VERY SUBSTANTIAL AS DRIER AIR AT MIDLEVELS
QUICKLY BUILDING IN BEHIND THE FRONT. LOOKS LIKE PRECIP SHOULD BE
OUT OF THE EAST BY 08Z OR SO...THEN IMPROVING FROM WEST TO EAST
THROUGH MONDAY MORNING. VFR CONDITIONS EVERYWHERE BY 17Z.
NW WINDS BECOMING GUSTY A FEW HOURS AFTER THE LOW/FRONT PASSES
EAST OF SITES. WINDS DIMINISHING IN THE WEST AROUND 12Z THROUGH
16Z FOR THE EAST.
OUTLOOK...MAINLY VFR.
&&
.MARINE...
WILL CONTINUE WITH SMALL CRAFT HEADLINES FOR LATE TONIGHT THROUGH
MONDAY EVENING. COLD FRONT EXTENDS NNE/SSE ACROSS THE CENTRAL
PORTION OF THE LAKE. THE COLD FRONT WILL MOVE EAST THIS EVENING
WITH WEST TO NORTHWEST FLOW EXPECTED OVERNIGHT BEHIND THE FRONT.
EXPECT WINDS TO INCREASE THROUGH THE NIGHT TO 20 TO 25 KNOTS AFTER
MIDNIGHT. THIS SHOULD GET WAVES UP TO 4 TO 6 FEET BY MORNING. FLOW
TO BEGIN TO WEAKEN MONDAY AS HIGH PRESSURE MOVES INTO THE LOWER OHIO
VALLEY. HIGH PRESSURE WILL CONTINUE TO AFFECT THE LAKE THROUGH
TUESDAY. BY WEDNESDAY ANOTHER LOW WILL MOVE ACROSS THE NORTHERN
LAKES. WINDS ALOFT WILL ALSO BE INCREASING A POLAR VORTEX DEEPENS
ACROSS HUDSON BAY. EXPECT WINDS TO INCREASE ON THE LAKE APPROACHING
30 KNOTS FROM THE WEST/SOUTHWEST. FLOW TO CONTINUE WEDNESDAY
NIGHT...POSSIBLY INCREASING TO GALES THURSDAY AS A STRONG COLD FRONT
CROSSES THE LAKE. EXPECT MORE SMALL CRAFT CONDITIONS WEDNESDAY AND
WEDNESDAY NIGHT...POSSIBLY INCREASING TO GALES THURSDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 4 AM EST MONDAY FOR OHZ010>014-020>023-
029>033-037-038-047-089.
PA...FLOOD WATCH UNTIL 4 AM EST MONDAY FOR PAZ001>003.
MARINE...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 10 PM EST MONDAY
FOR LEZ146>149.
&&
SYNOPSIS...KEC
NEAR TERM...KEC/KUBINA
SHORT TERM...KEC
LONG TERM...TK
AVIATION...ABE
MARINE...TKHazardous weather outlook, Jan 13, 4:32 AM EST, 14 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 432 AM EST SUN JAN 13 2013 OHZ010>014-020>023-029>033-037-038-047-089-PAZ001>003-140945- LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE- TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 432 AM EST SUN JAN 13 2013 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>009-017>019-027-028-036-140945- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-MARION- 432 AM EST SUN JAN 13 2013 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-140945- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 432 AM EST SUN JAN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
River Flood Warnings in Ohio, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.